# SDR N6WA202007312901

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 37,597 hours, 25,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTI EMERGENCY LIGHTS INOP MAIN CABIN DOOR SERVICE DOOR AND ABOVE ROW 3 AND 7.
